# SDR ASOA2018061544032

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 36,510 hours, 29,058 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9709110
- Condition: Inoperative
- Location: Nr 1
- Part time: 461 hours, 369 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT ON ARRIVAL,  THEY COULD SEE AND SMELL SMOKE IN THE COCKPIT, WITH A LOUD NOISE FROM THE BELLY.  LANDED WITHOUT INCIDENT. INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NR 1 ACM, OPS TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
